I have only been on Celaxa for a week and, although I feel much better, I wake up with my eyes and upper cheek area swollen. I can't tell if this is from allergies or from the Celaxa. I didn't have it before I started taking the Celaxa. I also get pinching stomach pains off and on throughout the day. Should I wait and see if it goes away?
Has anyone ever experiened facial swelling (eyes and cheeks) while taking Celaxa?
- 23 Sep 2009 by Valatron
- 3 October 2009
Hi Valatron: I am also taking Celexa. I have been on it for 2 months now and have not experienced what you are describing. I started out on 20mg/1st month and 40mg/2nd month. I don't know if you are on a stronger dose perhaps? Hope you can stick with it as it has seemed to help me w/my depression and anxiety. Best of luck to you-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 1 answer
Posted 19 Sep 2010 • 1 answer
Posted 18 Sep 2013 • 1 answer
Posted 1 Feb 2016 • 0 answers
Clindamycin - How long, taking Metronidazole and Clindanycin, will it take for my facial swelling to
Posted 8 Aug 2016 • 0 answers